Operator Convexity of an Integral Transform with Applications

[thumbnail of 314-article-p17.pdf]
314-article-p17.pdf - Published Version (759kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2023) Operator Convexity of an Integral Transform with Applications. Mathematica Pannonica, 29_NS3 (1). pp. 17-28. ISSN 0865-2090

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/47781
DOI 10.1556/314.2022.00024
Official URL https://akjournals.com/view/journals/314/29_NS3/1/...
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords operator monotone functions; operator convex functions; operator inequalities; Löwner–Heinz inequality; logarithmic operator inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login